# SDR DALA2020091703101

- Difficulty date: September 16, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 10,319 hours, 5,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE, LOCATIONS: 31C.  CORRECTIVE ACTION: SECURED LOOSE HARDWARE LIGHT OPS NML
